# SDR YENA20101125161

- Difficulty date: November 25, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 8,546 hours, 3,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Dirty
- Location: Ac Bay
- Part time: 8,546 hours, 3,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 458 FLL-BOS, INBOARD FLIGHT CREW REPORTED A DIRTY SOCK SMELL IN CABIN.  FOUND RECIRCULATION FILTERS VERY DIRTY.  REMOVED AND REPLACED BOTH RECIRC FILTERS IAW AMM 21-21-41-04.  RAN PACKS CHECK OK.
